# SDR SWAA2023011087182

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 57,497 hours, 34,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER ANGLE IN ECS BAY IS CRACKED AT STA 663; WL 167; RBL 41.<[01] VERIFIED ACTION STEP 1 OF STEPS 1; 2 AND 3;[02] VERIFIED ITEM 1 OF STEPS 4; 6; AND 7;[03] VERIFIED ITEM 5 OF STEP 7 AND ITEM 1 OF STEP 8;[04] VERIFIED ITEM 3 OF STEP 8;[05] VERIFIED ITEM 7 OF STEP 4;[06] AUDIT CW
